MathSciNet Relay Station
MathSciNet bibliographic data
MR2678058 34K20 (92D30)
Huang, Gang; Takeuchi, Yasuhiro; Ma, Wanbiao Lyapunov functionals for delay differential equations model of viral infections. SIAM J. Appl. Math. 70 (2010), no. 7, 2693–2708.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement